# SDR YENA2024081901128

- Difficulty date: August 18, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N984JB
- Make and model: Airbus A321-231
- Aircraft serial: 07874
- Aircraft time: 28,858 hours, 5,696 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Condition: Faulted
- Location: Nr 1 Elac
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#8644, MLB-JFK. (AIRCRAFT PERFORMED AN AIR TURN BACK TO MLB). 'F/CTL ELAC 1 PITCH FAULT ON CLIMB OUT; REPLACED ELAC 1 COMPUTER & ELEVATOR SERVO OB STS WO# 3521 NR 25.'
